# SDR 2015FA0000240

- Difficulty date: May 14, 2015
- Submitted: May 28, 2015
- Operation: General aviation
- Aircraft: N4960A
- Make and model: Cessna A152
- Aircraft serial: A1520917
- Engine: Lyc O235L2C
- Engine time: 1,446 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: LW13623
- Condition: Broken
- Location: Engine
- Part time: 1,446 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 3 CYLINDER DUE TO LOW COMPRESSION, 62/80 PSI, AND FOUND 1"X.5" PIECE MISSING FROM PISTON SKIRT.
